# SDR QR9R20210916001

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720789261
- Aircraft time: 3,008 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 5823
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING RUN-UP OPERATIONS, PILOT RIGHT SIDE PFD WAS FOUND TO BE INOPERATIVE. FLIGHT ABORTED.
